# SDR 2017FA0000065

- Difficulty date: August 25, 2016
- Submitted: February 17, 2017
- Operation: General aviation
- Aircraft: N733G
- Make and model: Amd FALCON50MYST
- Aircraft serial: 340
- Aircraft time: 4,240 hours, 2,373 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING NR 1 ENGINE START, STARTER DID NOT DISENGAGE. STARTER TOOK N1 TO 35% AND KEPT GOING, IGNITION ALSO REMAINED ON.  SELECTED  MOTOR START/STOP TO DISENGAGE THE STARTER.  THREE MESSAGES PRESENT, ENG1/DEEC CAPABLE, ENG1/CHECK ECTM, AND DEEC ACQUISITION FAULT. NEXT START WAS NORMAL. REMOVED AND REPLACED THE NR 1 GCU.
